Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    4
  • comments
    0
  • views
    3812

Day 8


krissypants30

577 views

So my skin has started to get dry and my lips starting to chap as well but I'm not complaining. I'm feeling a little tired at some points but nothing serious. I can't wait to have this drug clean up the one big monster on my face. I'm going to the dermatologist on Monday to see if she wants to give me another cortisone shot because the first one flattened it a little but then it came back :/. No serious side effects which I am happy about.

Other than that nothing else to report. I got a little dizzy at work but I'm not sure if that's because I didn't have my snack in between breakfast and lunch..hard to say.blogentry-438795-0-93680600-1420145050_t

0 Comments


Recommended Comments

There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×